RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Differ. Uravn.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


1999, Volume 35, Number 12  


Ordinary Differential Equations
On the generation of limit cycles from a separatrix contour in a three-parameter family of dynamical systems on orientable two-dimensional manifolds
A. N. Deryugin, A. Yu. Loskutov
1587
Equiconvergence of biorthogonal expansions in root functions of differential operators. I
V. M. Kurbanov
1597
Controllability of linear discrete systems in a Banach space. II
S. A. Minyuk
1610
On the connectedness of values of a solution of a differential equation with multidimensional time without the complete integrability assumption
A. D. Myshkis
1619
Trajectories on a sphere that are generated by Lagrangians with higher-order derivatives
Yu. N. Orlov, V. M. Suslin
1624
The rotation method and singular numbers of three-dimensional systems
I. N. Sergeev
1630

Partial Differential Equations
The wave equation with a boundary control at one end and the other end fixed
V. A. Il'in
1640
Multiparametric solutions of the Tzitzeica equation
O. V. Kaptsov, Yu. V. Shan'ko
1660
The Fourier method in the Cauchy problem and absolutely representing systems of exponentials. I
Yu. F. Korobeinik
1669
A boundary value problem of the first kind for some nonlinear differential equations with degeneration on manifolds of arbitrary dimensions
Yu. D. Salmanov
1677
$R$-identity of second-order elliptic operators with continuous coefficients
M. R. Faradzheva
1684
On the existence and stability of periodic solutions of an inhomogeneous hyperbolic equation
M. Haydukevich, V. A. Chernyatin
1691
On some properties of the parabolic potential of bulk masses. I
M. F. Cherepova
1701

Short Communications
Investigation of the stability of solutions of nonlinear systems with unbounded perturbations
A. V. Platonov
1707
A mixture of the Leray–Schauder and the Poincaré–Andronov methods in the problem of periodic solutions of ordinary differential equations
V. V. Filippov
1709
The method of small regular perturbations in the investigation of singular differential equations in a Banach space
V. I. Fomin
1712

Letter to the editor
Letter to the editors: “The trace of the Laplace-Beltrami operator with a potential on a Zoll surface” [Differ. Uravn. 35 (1999), no. 4, 528–539, 575; MR1719784]
A. N. Bobrov
1713
 
Contact us:
 Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020